# SDR UIEA2019083095329

- Difficulty date: August 29, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,870 hours, 21,638 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987503
- Part serial: 1049
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS MESSAGE DURING DESCENT, FOLLOWED QRH.  PERFORMED BITE TEST OF THE PACK TEMP CONTROLLER IAW FIM 21-51 FT 803. FOUND TEMP CONTROL VALVE ON TEMP CONTROLLER.  REMOVED AND REPLACED THE RT PACK TEMP CONTROL VALVE IAW AMM 21-51-12. OPS AND LEAK CHECKED GOOD.
